# SDR 96FDEA00757

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48291
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LANDING GEAR WON'T COME DOWN, CYCLED GEAR AND STILL NO GEAR DOWN.  USED ALTERNATE GEAR HANDLE AND GEAR CAME DOWN AND LOCKED.  PRESS OK, QTY OK.  REPLACED CENTER GEAR CONTROL VALVE AS PER MM 32-31-04.  REPLACED L/GEAR SELECTOR VALVE AS PER MM 32-31-03.  PERFORMED EXTENSION AND RETRACTION OF GEAR AS PER MM 32-30-00, CHECKS NORMAL.
